# SDR 99ZZZM34

- Difficulty date: December 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N374US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22953
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 30043229
- Condition: Inoperative
- Location: Passenger Dor
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE FOUND THE LEFT AFT ENTRY DOOR EXTERIOR EMERGENCY EXIT LIGHT INOP.  MAINTENANCE REMOVED AND REPLACED THE LIGHT ASSEMBLY AND THE BATTERY CHARGER.  OPS CHECK GOOD.  (M)
